# SDR SWAA2013012311750

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 16,326 hours, 9,648 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Cover
- Part number: 5930534
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM PLASTIC COVER BELOW FWD HORZ STAB DRUM HAS 2" CRACK.  REMOVED AND REPLACED PER AMM.
